| Model Number |
M00562321 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
08/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block e1 (initial reporter facility name): (b)(6) hospital.Block e1 (initial reporter address): (b)(6).Block h6: imdrf patient code e2015 captures the reportable event of tissue injury.Imdrf impact code f08 captures the reportable event of hospitalization.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.Imdrf device code a050702 captures the reportable event of unable to cut.
Event or Problem Description
It was reported to boston scientific corporation that a captivator medium oval stiff snare was used during an endoscopic mucosal resection procedure performed on (b)(6) 2023.The lesion was a long mucosal swelling with lobed surface and a size of 1.5 cm.During the procedure, a 27mm snare was used but was unable to cut with repeated attempts for 20 minutes, causing damage to the surrounding mucosa.A hemostatic clip was used for the damage to the surrounding mucosa.The procedure was completed using a non-bsc snare.The patient was hospitalized.The patient's vital signs were closely monitored, and no adverse reactions occurred.The patient has been discharged and the patient's current condition is stable.